# SDR IPXA2022042181363

- Difficulty date: April 9, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: AJC737257
- Condition: Cracked
- Location: Vert. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CLOWER VERTICAL STAB UNDER PICKLE BARREL SUPPORT ANGLE IS CRACKED AT BOTH END.REMOVED, FABRICATED AND REPLACED ANGLE/CHANNEL IAW DWG. AJC7372 AND SRM 51-35-01. (MINOR)
